# SDR UPS07550134

- Difficulty date: June 13, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 21,386 hours, 13,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FWD CARGO FUSELAGE FRAME STA 660, BETWEEN S24R AND S25R.  ACCOMPLISHED ON FINAL EA 757-5332-27-A1690 AND UPS EO B757-5310-27178.
